About the Journal

Journal of Global Management Sciences is a peer-reviewed, international and interdisciplinary research journal that focuses on all aspects of management sciences. Journal of Global Management Sciences publishes issues twice a year since 2018. 

All articles published are Open Access for readers and an article processing charge (APC) applies to papers accepted after peer review. 

 

Electronic ISSN: 2663-0753

Abbreviation: J. glob. manag. sci.

Peer Review Process

Frequency of publication: Biannual (two issues per year)

Languages: English

Indexed Journal

Refereed Journal

Accessibility: Open Access

Plagiarism checker: Plagiarism X

Journal DOI: https://doi.org/10.32829/gmsj

Current Issue

Vol. 7 No. 1 (2024): January-June
View All Issues